Existence of rational solutions for q-difference Painleve equations
MetadataShow full metadata
This article studies properties of meromorphic solutions for several types of q-difference Painleve equations. We obtain conditions for the existence, and the form of rational solutions for two classes of q-difference Painleve equations. Also for a solution f we obtain results about the fixed points, the exponents of convergence of poles of ƒ, Δqƒ, (Δqƒ)/ƒ. Our results extend previous theorems given in the references.
CitationXu, H. Y., & Tu, J. (2020). Existence of rational solutions for q-difference Painleve equations. Electronic Journal of Differential Equations, 2020(14), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.